Compact self T1-complementary spaces without isolated points

Authors

  • Mikhail Tkachenko Universidad Autónoma Metropolitana

DOI:

https://doi.org/10.4995/agt.2009.1739

Keywords:

Alexandroff duplicate, ˇCech–Stone compactification, Compact, Isolated point, T1-complementary, Transversal topology

Abstract

We present an example of a compact Hausdorff self T1-complementary space without isolated points. This answers Question 3.11 from [A compact Hausdorff topology that is a T1-complementof itself, Fund. Math. 175 (2002), 163–173] affirmatively.

Downloads

Download data is not yet available.

Author Biography

Mikhail Tkachenko, Universidad Autónoma Metropolitana

Departamento de Matemáticas, Universidad Autónoma Metropolitana, Av.San Rafael Atlixco 186, Col. Vicentina, Iztapalapa, C.P. 09340, México D.F.,México

References

G. Birkhoff, On the combination of topologies, Fund. Math. 26 (1936), 156–166.

A. B laszczyk and M.G. Tkachenko, Transversal and T1-independent topologies and the Alexandroff duplicate, submitted.

R. Engelking, On the Double Circumference of Alexandroff, Bull. Acad. Polon. Sci. 16 (1968), 629–634.

D. Shakhmatov and M.G. Tkachenko, A compact Hausdorff topology that is a T1- complement of itself, Fund. Math. 175 (2002), 163–173. http://dx.doi.org/10.4064/fm175-2-6

D. Shakhmatov, M.G. Tkachenko, and R.G. Wilson, Transversal and T1-independent topologies, Houston J. Math. 30 (2004), no. 2, 421–433.

A.K. Steiner, Complementation in the lattice of T1-topologies, Proc. Amer. Math. Soc. 17 (1966), 884–885.

A.K. Steiner and E. F. Steiner, Topologies with T1-complements, Fund. Math. 61 (1967), 23-38.

A.K. Steiner and E. F. Steiner, A T1-complement of the reals, Proc. Amer. Math. Soc. 19 (1968), 177-179.

M.G. Tkachenko and Iv. Yaschenko, Independent group topologies on Abelian groups, Topol. Appl. 122 (2002), no. 1-2, 425–451.

W. S. Watson, A completely regular space which is the T1-complement of itself, Proc. Amer. Math. Soc. 124 (1996), no. 4, 1281–1284.

Downloads

How to Cite

[1]
M. Tkachenko, “Compact self T1-complementary spaces without isolated points”, Appl. Gen. Topol., vol. 10, no. 2, pp. 269–276, Oct. 2009.

Issue

Section

Articles